# SDR SWAA001322

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 58,675 hours, 47,290 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 180849
- Condition: Odor
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, BAD SMELL MOSTLY AROUND ROW 13 TO 18.  REMOVED AND CLEANED A/C WATER SEPARATOR SOCKS.  RAN BOTH ENGS, NO SMELL NOTED.
